# SDR SWAA2024111448595

- Difficulty date: October 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUEL STATION PANEL LOCATED LEADING EDGE AT LEVEL OF S385 AT RT WING 2024-634505<[01] EQUIPMENT P/N 45MG; S/N 221861811; DUE DATE 30-NOV-24 WAS USED ON STEP 7 AND EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 8;[02] TASK COMPLETED IAW EA 24-157-02926-WIP1. SEE INDIVIDUAL SIGNOFF BELOW;[03] CORRECTED ITEM 2. REPAIRED FUEL STATION PANEL LOCATED LEADING EDGE AT LEVEL OF S385 AT RT WING IAW EA 24-157-02926-WIP1 AND EA 24-157-02926. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW.
